# SDR DALA2022032502025

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 71,090 hours, 26,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 CEILING EXIT SIGN LENS COVER DAMAGED. CORRECTIVE ACTION: FOUND CEILING EXIT SIGN LENS MISSING. FOUND IN OVERHEAD BIN. RE ATTACHED. STAYS IN PLACE. (8254821)
